vai al contenuto della pagina vai al menu di navigazione

PUBLICATIONS

  • U. Dal Lago, F. Gavazzo, A. Yoshimizu
    "Differential Logical Relations, Part I: The Simply-Typed Case."
    46th International Colloquium on Automata, Languages, and Programming (ICALP 2019), vol. 132,  pp. 11:1--111:14, 2019.
    pdf bib
  • U. Dal Lago, T. Leventis
    "On the Taylor Expansion of Probabilistic lambda-terms"
    4th International Conference on Formal Structures for Computation and Deduction (FSCD 2019), vol. 131, pp 13:1--13:16, 2019.
    pdf bib
  • M. Avanzini, U. Dal Lago, A. Yamada
    "On probabilistic term rewriting."
    Science of Computer Programming, vol. 185, 2020.
    pdf bib.